The solutions of the Briot and Bouquet equation with constant deviations of the argument in the case of multiple roots of the characteristic equation
Differencialʹnye uravneniâ, Tome 7 (1971) no. 11, pp. 2099-2102 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1971_7_11_a20,
     author = {N. P. Kovalevskiǐ},
     title = {The solutions of the {Briot} and {Bouquet} equation with constant deviations of the argument in the case of multiple roots of the characteristic equation},
     journal = {Differencialʹnye uravneni\^a},
     pages = {2099--2102},
     year = {1971},
     volume = {7},
     number = {11},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1971_7_11_a20/}
}
TY  - JOUR
AU  - N. P. Kovalevskiǐ
TI  - The solutions of the Briot and Bouquet equation with constant deviations of the argument in the case of multiple roots of the characteristic equation
JO  - Differencialʹnye uravneniâ
PY  - 1971
SP  - 2099
EP  - 2102
VL  - 7
IS  - 11
UR  - http://geodesic.mathdoc.fr/item/DE_1971_7_11_a20/
LA  - ru
ID  - DE_1971_7_11_a20
ER  - 
%0 Journal Article
%A N. P. Kovalevskiǐ
%T The solutions of the Briot and Bouquet equation with constant deviations of the argument in the case of multiple roots of the characteristic equation
%J Differencialʹnye uravneniâ
%D 1971
%P 2099-2102
%V 7
%N 11
%U http://geodesic.mathdoc.fr/item/DE_1971_7_11_a20/
%G ru
%F DE_1971_7_11_a20
N. P. Kovalevskiǐ. The solutions of the Briot and Bouquet equation with constant deviations of the argument in the case of multiple roots of the characteristic equation. Differencialʹnye uravneniâ, Tome 7 (1971) no. 11, pp. 2099-2102. http://geodesic.mathdoc.fr/item/DE_1971_7_11_a20/